# SDR CALA0500201

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 19,216 hours, 2,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BACR15FV6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND  2.5 INCH CRACK IN FUSELAGE SKIN JUST FORWARD OF L-2 DOOR AT STA 654, S20L.  INTERIM REPAIR PERFORMED IAW ECRA 5330-03448 AND A DIP WAS INITIATED TO PERFORM PERMANENT REPAIR WITHIN 12 MONTHS.
